RETRACTION NOTICE TO: "THE STABILITY OF GAUSS MODEL HAVING ONEPREY AND TWOPREDATORS" [JNAO. VOL.2 NO.2 (2011) 355-361]

Authors

  • A. Farajzadeh Department of Mathematics, Razi University, Kermanshah, 67149, Iran
  • M. Doust Department of Mathematics, University of Ilam, Ilam, 6931197111, Iran
  • F. Haghighifar Department of Mathematics, University of Ilam, Ilam, 6931197111, Iran

Abstract

The article was found to contain errors and has been retracted at the request ofthe EditorinChiefand Authors. The Publisher apologizes for any inconveniencethis may cause.

Downloads

Published

2013-05-22

How to Cite

Farajzadeh, A., Doust, M., & Haghighifar, F. (2013). RETRACTION NOTICE TO: "THE STABILITY OF GAUSS MODEL HAVING ONEPREY AND TWOPREDATORS" [JNAO. VOL.2 NO.2 (2011) 355-361]. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 4(1), 159. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/288

Issue

Section

Research Article